# SDR 9606585523

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fs 1380-1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE AFT CARGO DOOR LOWER SILL, INNER CHORD, BS 1380 TO 1440, RBL 26.  REPAIRED SILL CHORD (P/N 146N8522-52) PER EA 55-103937.
